# SDR ASOA201710185163

- Difficulty date: October 18, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 34,455 hours, 26,263 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: SH67033435
- Condition: Corroded
- Location: Bs 549
- Part time: 34,455 hours, 26,263 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 AND RBL 9 FLOORBEAM INNER FLANGE IS CORRODED AT BS 549.   REPAIRED THE FLOORBEAM IAW REO 670-53-31-425,  REV-, AND REO 670-53-31-425.
